# SDR VTZA95293

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: MS141024K
- Condition: Worn
- Location: Rudder Trim Tab
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 6170 - IAD-EWR - DURING CRUISE, RETURNED TO IAD DUE TO VIBRATION BEING EXPERIENCED FROM THE RUDDER.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RUDDER TRIM TAB BEARINGS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
